Couldn't find what you looking for?

TRY OUR SEARCH!

I would like to found out why I react like this after stopping Mobic use. I have been using Mobic to prevent joint inflammation related to my arthritis. But my doctor was not satisfied with my progress while taking this medication so he suggested me to stop. Now I feel like I am missing something. I sweat a lot and I feel need for Mobic. What to do?

Loading...

This should not be happening. I hope that you were using Mobic properly as it is suggested on the sheet. It is very hard to become addicted to Mobic. Maybe you were taking too much of it. You should mention this to the doctor. Maybe it is just a habit and nothing more.
Reply

Loading...

I used Mobic for 2 weeks for a shoulder injury and now I feel like I'm in a fog after I've stopped it. I used it once a day as prescribed. That's why I completd a google search today to see if others had the same thing happen.
Reply

Loading...

I have been on Mobic for over 2 years and have been off of it for two days awaiting surgery. I feel like I'm in a fog, am wheepy and irritable. I have not seen anything written about the withdraw of this medication. I have not changed anything else in my life.
Reply

Loading...

I have been on mobic for about 15 months. I had to stop several times for epidural steriod injections or surgies, each time I was exageratedly sore, much more than I was than before I was I went on the mobic. My Doctors have told me that it is common to develope a dependancy on mobic. When I am to go off the mobic all together they will ween me off, giving me a lower dose and have me take a pill every other day before going off all togther. What concerns me is my weight gain, I had been bed ridden due to my health issues and put on quite a few pounds in the last 2 years (40 lbs.) now that I am on the road to recovery I am moving around quite a bit, I eat less than an 1000 calories a day but after 6 weeks of tracking everything I eat and weighing myself I still haven't lost a pound. Years ago I had the same problem on Vioxx (and lost 20 pounds the month I went off Vioxx w/out dieting) but my Dr. assures me that Mobic does not cause weight gain. I suspect he is wrong and I have become anxious to get off of mobic for this reason alone.
Reply

Loading...

I have been taking Mobic 15mg for 6 weeks and have a SNRB scheduled for Friday, was advised to stop taking Mobic 5 days prior to the procedure. I have had severe headaches which make concentration difficult and I have been very irritable since stopping the medication. I have also been searching for information on withdrawal from the drug and cannot find anything, so I guess I should not be concerned, but it is not typical for me to get such horible headaches. In response to a previous post, my physician did advise that the a common side effect to Mobic was weight gain, especially in patients that remain on the drug for a long period. o.O
Reply

Loading...

Just cut my dosage in half to 7.5 mg / day vice 15 mg / day. Noticeably irritable and anxious. I have been on it four months and am trying to wean off safely. I am now nervous about trying cold turkey, so I am going to do several more days at 7.5 mg. Overall, it helped with back pain for a few months, but now I am concerned that some of the less frequent side effects are starting to occur (similar to what I am feeling after cutting the dosage!).
Reply

Loading...

I've been off Mobic for 2 days and I am very weak and shaky. I'm not irritable, just weak, shaky, and tired.
Reply

Loading...

I stopped mobic friday and by saturday night I had terrible pain in my jaw. Sunday and monday I have had a non stop migraine headache.
Reply

Loading...

I was on Mobic for 3 years for my headaches.  After weaning off of it about a month ago, I'm still very fatigued and irritable.  I'm also achy all over and have way less energy.  I suppose it's better than the liver damage it could've caused.
Reply

Loading...

I keep going off mobic because Im too lame to get to the BIG PHARMA on time.

f**k IT Im going on Tumeric like I meant to 5 years ago...

Yeah- each time I went off the MO I experienced increased pain sensations  -  ***this post is edited by moderator *** *** inappropriate posting*** Please read our Terms of Use

Reply

Loading...

Thank you for saying this, going through the same thing, have had to stop mobic twice in the last 10 weeks....suddenly wheepy and irritable.
Reply

Loading...

I am not going nuts, I see now thats why I suddenly feel irritable and constantly crying..I have had to go off my mobic a month ago for 10 days and once again now 7-14 days due to sugery....Thank you!
Reply

Loading...

I am off Mobic before surgery and am lightheaded and shoulders have joint pain it this normal?

Reply

Loading...

I've been off the Mobic 15mg. 5th day, cold turkey, I hurt all over. I cannot concentrate, shaky & tired. I have not done anything in days, today I slept 13 hrs. straight.  I also  have a low grade fever, & just feel BAD, depressed. I've been on Mobic for 4 yrs. Is this withdrawl??

Reply

Loading...